EconPapers    
Economics at your fingertips  
 

Comparison Theorems for Weak Topologies (2)

Chika S. Moore, Alexander O. Ilo and Ifeanyi Omezi
Additional contact information
Chika S. Moore: Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State
Alexander O. Ilo: Department of Mathematics, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra State
Ifeanyi Omezi: Department of Petroleum Engineering, Nnamdi Azikiwe University, P.M.B. 5025, Awka, Anambra

International Journal of Research and Innovation in Applied Science, 2025, vol. 10, issue 1, 227-235

Abstract: Weak topology on a nonempty set X is defined as the smallest or weakest topology on X with respect to which a given (fixed) family of functions on X is continuous. Let ð œ w be a weak topology generated on a nonempty set X by a family {fα: α ∈ ∆} of functions, together with a corresponding family of topological spaces. If for some , on is not the indiscrete topology and meets certain requirements, then there exists another topology on such that is strictly weaker than and is -continuous, for all . Here in Part 2 of our Comparison Theorems for Weak Topologies, We showed that not every weak topology ð œ w has a strictly weaker weak topology Ï„w1. We constructed important examples to show (a) that a weak topological system may not have a strictly weaker weak topology, (b) that a weak topological system can have a strictly weaker weak topology, and (c) that a weak topological system can have both comparable and non-comparable weak topologies. A further research agenda is (now) set to find out when and why we must use a particular weak topology (instead of the others) in any given context of analysis. Key Words: Topology, Weak Topology, Weak Topological System, Product Topological System, Chain of Topologies, Strictly Weaker Weak Topologies, Pairwise Strictly Comparable Weak Topologies

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -issue-1/227-235.pdf (application/pdf)
https://rsisinternational.org/journals/ijrias/arti ... r-weak-topologies-2/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:10:y:2025:i:1:p:227-235

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:10:y:2025:i:1:p:227-235